# SDR IPXA2019111328934

- Difficulty date: October 30, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING TANK UPPER SKIN HAS CORROSION BETWEEN STA. XCW=101 & XCW=118 AT APPROX. FUSELAGE STA. 1256.REPAIRED CORRODED CENTER WING TANK UPPER SKIN BETWEEN STA. XCW=101 & XCW-118 AT STRINGER 12 IAW VT-SAA EA 011-5730-01-A7944 REV. IR AND UPS EO MD11-5730-74599-A. (MINOR)
